# SDR 08FDEA04499

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 18,889 hours, 10,140 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: A5381314400100
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 5 (-Y1959) AFT DUMMY TRACK AT FRAME 54.1 HAS 6 FASTENERS IMPROPERLY   INSTALLED AND 1 HOLE IS ELONGATED ON INBD AFT FLANGE OF DUMMY TRACK.  REPAIRED RT NR 5 (-Y1959) AFT DUMMY TRACK AT FRAME 54.1 IAW A300-600 FREIGHTER SRM 53-10-16 FIG 202.
